IJPAM: Volume 105, No. 3 (2015)


Fusun Nurcan
Department of Mathematics
Marmara University
Göztepe Campus 34722, İstanbul, TURKEY

Abstract. The present paper deals with a type of non-quasi flat Weyl manifold which is called quasi conformally symmetric. Some necessary and sufficient conditions between concircularly symmetric, conformally symmetric and quasi conformally symmetric Weyl manifolds are obtained and a special condition on the Weyl manifold admitting a semi-symmetric non-metric connection is studied.

Received: September 2, 2015

AMS Subject Classification: 53C05, 53C25, 53C35

Key Words and Phrases: Weyl manifold, quasi conformal curvature tensor, conformally symmetric manifold, concircularly symmetric manifold, quasi conformally symmetric manifold

Download paper from here.

DOI: 10.12732/ijpam.v105i3.9 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 105
Issue: 3
Pages: 415 - 425

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).